Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A complex map with complex topology


Author: Michal\ Kwiecinski
Journal: Proc. Amer. Math. Soc. 127 (1999), 397-399
MSC (1991): Primary 14E40; Secondary 32S15
DOI: https://doi.org/10.1090/S0002-9939-99-04929-1
MathSciNet review: 1610729
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a simple example of a complex algebraic map, which (even locally) has an uncountable number of local topological types at points of the source space.


References [Enhancements On Off] (What's this?)

  • 1. V.I. Arnold, Geometrical methods in the theory of ordinary differential equations, Springer Grundlehren der mathematischen Wissenschaften 250, 1988. MR 89h:58049
  • 2. H. Hironaka, Stratification and Flatness, in Real and Complex Singularities, Proc. Oslo 1976, ed. Per Holm, Stijthof and Noordhof 1997, 199-265. MR 58:17187
  • 3. E.R. van Kampen, The topological transformations of a simple closed curve into itself, American Journal of Mathematics 57 (1935), 142-152.
  • 4. I. Nakai, On topological types of polynomial mappings, Topology 23 (1984), 45-66. MR 85g:58076
  • 5. J. Palis, W. de Melo, Geometric theory of dynamical systems, Springer, New York 1982. MR 84a:58004
  • 6. R. Thom, La stabilité topologique des applications polynomiales, Enseign. Math. 8 (1962), 24-33. MR 26:5588

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14E40, 32S15

Retrieve articles in all journals with MSC (1991): 14E40, 32S15


Additional Information

Michal\ Kwiecinski
Affiliation: Department of Mathematics, Tokyo Metropolitan University, Minami - Ohsawa 1-1, Hachioji-shi, Tokyo 192-03, Japan; On leave from: Uniwersytet Jagielloński, Instytut Matematyki, ul. Reymonta 4, 30-059 Kraków, Poland
Email: kwiecins@im.uj.edu.pl

DOI: https://doi.org/10.1090/S0002-9939-99-04929-1
Received by editor(s): June 3, 1997
Additional Notes: The author’s research was supported by a postdoctoral fellowship of the Japan Society for the Promotion of Science and Monbusho grant (number P96204)
Communicated by: Leslie D. Saper
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society